Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have endrometrosis in uterus and ovary. Size increased. Why bleeding?

i have endrometrosis in uterus and overy. Doctor prescribed me to use tablet modus 10 mgm fro day five to day twenty of periods for comming three months. your view n side effect please . my age is 41 yrs. i have less pain and normal bleeding . only endrmetrosis size is increaseed in right overy and uterus. How does this tablet works in endrometrosis.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Endrometrosis is a condition where cells from the lining of the uterus grow in other areas of the body. And because of this that part of the body start behaving as the uterus and changes as that of uterus also takes place at that place. Depending on the part of the body where is various types of presentation can be there. This can commonly lead to pain, irregular bleeding, and infertility.

The drug Modus which you have been prescribed is medroxyprogesterone. This is one of the common drug which is used for the contraceptive drugs. This will help in decreasing the activity of the uterus and the uterus lining in other part of the body and help in decreasing the activity. Which sometime lead to regression of the uterus lining in other part of the body and help in resolving the problem.
The common side effects which are associated with hormonal contraceptive pills can also be there with this drug.
Thanks and take care.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor